Hello i am currently taking utovlan to delay my periods

Patient

Q: Hello i am currently taking utovlan to delay my periods i am 18 and once doing some research i found that sitting down for long periods of time with this medication can lead to increase risk of developing blood clots i am worried about developing blood clots and getting strokes can i stop the medication. i started taking the medication on the 10th and my period is due 13th i still want my periods delayed till the 19th.
Thankyou

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: So my LMP was 3rd October (I have really long cycles or around 43-45 days) this was our first month TTC. At 5th of No...

Q: Can a poorly performed lumbar puncture cause permanent paralysis? My father has recently undergone several lumbar pun...

Q: Does the morning after pill still work during ovulation? I had sex yesterday and the condom broke, I took ellaone 30 ...

Q: Hi, my 4 year old son had a fever for 2 days, then developed a sandpaper like texture on the tummy and chest. Now ski...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews